M. Abu-ata and F. F. Dragan, Metric tree-like structures in real-life networks: an empirical study, 2014.

A. Adcock, B. Sullivan, and M. Mahoney, Tree-Like Structure in Large Social and Information Networks, 2013 IEEE 13th International Conference on Data Mining, pp.1-10, 2013.
DOI : 10.1109/ICDM.2013.77

M. Aigner and M. Fromme, A game of cops and robbers, Discrete Applied Mathematics, vol.8, issue.1, pp.1-12, 1984.
DOI : 10.1016/0166-218X(84)90073-8

S. Akers and B. Krishnamurthy, A group-theoretic model for symmetric interconnection networks, IEEE Transactions on Computers, vol.38, issue.4, pp.555-566, 1989.
DOI : 10.1109/12.21148

M. Fares, A. Loukissas, and A. Vahdat, A scalable, commodity data center network architecture, ACM SIGCOMM Computer Communication Review, vol.38, issue.4, pp.63-74, 2008.
DOI : 10.1145/1402946.1402967

R. Albert, B. Dasgupta, and N. Mobasheri, Topological implications of negative curvature for biological and social networks, Physical Review E, vol.89, issue.3, p.32811, 2014.
DOI : 10.1103/PhysRevE.89.032811

I. Benjamini and O. Schramm, Finite Transitive Graph Embeddings into a Hyperbolic Metric Space Must Stretch or Squeeze, Geometric aspects of functional analysis, pp.123-126, 2012.
DOI : 10.1007/978-3-642-29849-3_5

J. Bermond and P. Fraigniaud, Broadcasting and Gossiping in de Bruijn Networks, SIAM Journal on Computing, vol.23, issue.1, pp.212-225, 1994.
DOI : 10.1137/S0097539791197852

J. Bermond and C. Peyrat, De Bruijn and Kautz networks: a competitor for the hypercube?, European Workshop on Hypercubes and Distributed Computers, pp.279-293, 1989.

L. Bhuyan and D. Agrawal, Generalized Hypercube and Hyperbus Structures for a Computer Network, IEEE Transactions on Computers, vol.33, issue.4, pp.323-333, 1984.
DOI : 10.1109/TC.1984.1676437

M. Boguna, F. Papadopoulos, and D. Krioukov, Sustaining the Internet with Hyperbolic Mapping, Nature Communications, vol.1, issue.62, 2010.

J. Bondy and U. Murty, Graph theory with applications, 1976.
DOI : 10.1007/978-1-349-03521-2

G. Brinkmann, J. H. Koolen, and V. Moulton, On the Hyperbolicity of Chordal Graphs, Annals of Combinatorics, vol.5, issue.1, pp.61-69, 2001.
DOI : 10.1007/s00026-001-8007-7

M. Camelo, D. Papadimitriou, L. Fabrega, and P. Vila, Geometric Routing With Word-Metric Spaces, IEEE Communications Letters, vol.18, issue.12, pp.2125-2128, 2014.
DOI : 10.1109/LCOMM.2014.2364213

M. Camelo, D. Papadimitriou, L. , and P. , Viì a. Efficient routing in data center with underlying cayley graph, Complex Networks V, pp.189-197, 2014.

M. Camelo, P. Viì-a, L. , and D. Papadimitriou, Cayley-Graph-Based Data Centers and Space Requirements of a Routing Scheme Using Automata, 2014 IEEE 34th International Conference on Distributed Computing Systems Workshops, pp.63-69, 2014.
DOI : 10.1109/ICDCSW.2014.29

C. Cassagnes, T. Tiendrebeogo, D. Bromberg, and D. Magoni, Overlay addressing and routing system based on hyperbolic geometry, 2011 IEEE Symposium on Computers and Communications (ISCC), pp.294-301, 2011.
DOI : 10.1109/ISCC.2011.5983793

URL : https://hal.archives-ouvertes.fr/hal-00653766

J. Chalopin, V. Chepoi, N. Nisse, and Y. Vaxès, Cop and Robber Games When the Robber Can Hide and Ride, SIAM Journal on Discrete Mathematics, vol.25, issue.1, pp.333-359, 2011.
DOI : 10.1137/100784035

URL : https://hal.archives-ouvertes.fr/inria-00482117

W. Chen, W. Fang, G. Hu, and M. W. Mahoney, On the Hyperbolicity of Small-World and Treelike Random Graphs, Internet Mathematics, vol.9, issue.4, pp.434-491, 2013.
DOI : 10.1080/15427951.2013.828336

V. Chepoi, F. Dragan, B. Estellon, M. Habib, and Y. Vaxès, Diameters, centers, and approximating trees of delta-hyperbolic geodesic spaces and graphs, 24th Symposium on Computational Geometry (SCG), pp.59-68, 2008.

V. Chepoi, F. F. Dragan, B. Estellon, M. Habib, and Y. Vaxès, Notes on diameters, centers, and approximating trees of ??-hyperbolic geodesic spaces and graphs, Electronic Notes in Discrete Mathematics, vol.31, pp.231-234, 2008.
DOI : 10.1016/j.endm.2008.06.046

V. Chepoi and B. Estellon, Packing and Covering ??-Hyperbolic Spaces by Balls, Approximation , Randomization, and Combinatorial Optimization. Algorithms and Techniques, pp.59-73, 2007.
DOI : 10.1007/978-3-540-74208-1_5

N. Cohen, D. Coudert, G. Ducoffe, and A. Lancin, Applying clique-decomposition for computing Gromov hyperbolicity, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00989024

N. Cohen, D. Coudert, and A. Lancin, Exact and approximate algorithms for computing the hyperbolicity of large-scale graphs, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00735481

D. Coudert, G. Ducoffe, and N. Nisse, Diameter of minimal separators in graphs, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01088423

D. Coudert, A. Ferreira, and S. Pérennes, Isomorphisms of the De Bruijn digraph and free-space optical networks, Networks, vol.60, issue.3, pp.155-164, 2002.
DOI : 10.1002/net.10043

URL : https://hal.archives-ouvertes.fr/inria-00429201

H. S. Coxeter, Self-dual configurations and regular graphs. Bulletin of the, pp.413-455, 1950.

P. De, L. Harpe, and E. Ghys, Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics, vol.83, 1990.

J. and D. Rumeur, Communications dans les réseaux de processeurs, 1994.

S. Fan, Weakly symmetric graphs and their endomorphism monoids, Southeast Asian Bulletin of Mathematics, vol.27, issue.3, 2003.

I. Fri?, I. Havel, and P. Liebl, The diameter of the cube-connected cycles, Information Processing Letters, vol.61, issue.3, pp.157-160, 1997.
DOI : 10.1016/S0020-0190(97)00013-6

W. Gates and C. Papadimitriou, Bounds for sorting by prefix reversal, Discrete Mathematics, vol.27, issue.1, pp.47-57, 1979.
DOI : 10.1016/0012-365X(79)90068-2

M. Gromov, Hyperbolic groups. Essays in Group Theory, pp.75-263, 1987.

C. Guo, G. Lu, D. Li, H. Wu, X. Zhang et al., BCube, ACM SIGCOMM Computer Communication Review, vol.39, issue.4, pp.63-74, 2009.
DOI : 10.1145/1594977.1592577

C. Guo, H. Wu, K. Tan, L. Shi, Y. Zhang et al., Dcell, ACM SIGCOMM Computer Communication Review, vol.38, issue.4, pp.75-86, 2008.
DOI : 10.1145/1402946.1402968

F. Harary, J. Hayes, and H. Wu, A survey of the theory of hypercube graphs, Computers & Mathematics with Applications, vol.15, issue.4, pp.277-289, 1988.
DOI : 10.1016/0898-1221(88)90213-1

X. Huang and Y. Peng, DCen: A dual-ports and cost-effective network architecture for modular datacenters, Journal of Computational Information Systems, vol.10, issue.13, pp.5697-5704, 2014.

G. Jan, Y. Hwang, M. Lin, and D. Liang, Novel hierarchical interconnection networks for high-performance multicomputer systems, Journal of information science and engineering, vol.20, pp.1213-1229, 2004.

E. Jonckheere and P. Lohsoonthorn, A hyperbolic geometric approach to multipath routing, Conference on Control and Automation, 2002.

E. Jonckheere, M. Lou, F. Bonahon, and Y. Baryshnikov, Euclidean versus Hyperbolic Congestion in Idealized versus Experimental Networks, Internet Mathematics, vol.7, issue.1, pp.1-27, 2011.
DOI : 10.1080/15427951.2010.554320

W. Kautz, Bounds on directed (d, k) graphs. Theory of cellular logic networks and machines . AFCRL-68-0668, SRI Project 7258, pp.20-28, 1968.

W. Kennedy, O. Narayan, and I. Saniee, On the hyperbolicity of large-scale networks, 2013.

R. Kleinberg, Geographic Routing Using Hyperbolic Space, IEEE INFOCOM 2007, 26th IEEE International Conference on Computer Communications, pp.1902-1909, 2007.
DOI : 10.1109/INFCOM.2007.221

M. Kliegl, J. Lee, J. Li, X. Zhang, C. Guo et al., Generalized DCell Structure for Load-Balanced Data Center Networks, 2010 INFOCOM IEEE Conference on Computer Communications Workshops, pp.1-5, 2010.
DOI : 10.1109/INFCOMW.2010.5466647

R. Krauthgamer and J. Lee, Algorithms on negatively curved spaces, 2006 47th Annual IEEE Symposium on Foundations of Computer Science (FOCS'06), pp.119-132, 2006.
DOI : 10.1109/FOCS.2006.9

S. Latifi and P. Srimani, Transposition networks as a class of fault-tolerant robust networks, IEEE Transactions on Computers, vol.45, issue.2, pp.230-238, 1996.
DOI : 10.1109/12.485375

D. Li, C. Guo, H. Wu, K. Tan, Y. Zhang et al., FiConn: Using Backup Port for Server Interconnection in Data Centers, IEEE INFOCOM 2009, The 28th Conference on Computer Communications, pp.2276-2285, 2009.
DOI : 10.1109/INFCOM.2009.5062153

M. Mahafzah, Fault-Tolerant Routing in Butterfly Networks, Journal of Applied Sciences, vol.10, issue.11, pp.903-908, 2010.
DOI : 10.3923/jas.2010.903.908

J. Mao and C. Yang, Shortest path routing and fault-tolerant routing on de Bruijn networks, Networks, vol.40, issue.3, pp.207-215, 2000.
DOI : 10.1002/(SICI)1097-0037(200005)35:3<207::AID-NET4>3.0.CO;2-F

D. Mitsche and P. Praa-lat, On the hyperbolicity of random graphs, The Electronic Journal of Combinatorics, vol.21, issue.2, pp.2-39
URL : https://hal.archives-ouvertes.fr/hal-01143661

O. Narayan, I. Saniee, and G. H. Tucci, Lack of spectral gap and hyperbolicity in asymptotic erdo¨serdo¨s-renyi sparse random graphs, International Symposium on Communications Control and Signal Processing (ISCCSP), pp.1-4, 2012.

R. Nowakowski and P. Winkler, Vertex-to-vertex pursuit in a graph, Discrete Mathematics, vol.43, issue.2-3, pp.235-239, 1983.
DOI : 10.1016/0012-365X(83)90160-7

S. Ohring and S. Das, Folded Petersen cube networks: new competitors for the hypercubes, IEEE Transactions on Parallel and Distributed Systems, vol.7, issue.2, pp.151-168, 1996.
DOI : 10.1109/71.485505

F. Papadopoulos, D. Krioukov, M. Boguna, and A. Vahdat, Greedy forwarding in scalefree networks embedded in hyperbolic metric spaces, ACM SIGMETRICS Performance Evaluation Review, vol.37, issue.2, pp.15-17, 2009.

F. Petrini and M. Vanneschi, k-ary n-trees: high performance networks for massively parallel architectures, Proceedings 11th International Parallel Processing Symposium, pp.87-93, 1997.
DOI : 10.1109/IPPS.1997.580853

F. Preparata and J. Vuillemin, The cube-connected cycles: a versatile network for parallel computation, Communications of the ACM, vol.24, issue.5, pp.300-309, 1981.
DOI : 10.1145/358645.358660

A. Quilliot, Problemes de jeux, de point fixe, de connectivité et de représentation sur des graphes, des ensembles ordonnés et des hypergraphes, Thèse de doctorat d'´ etat, 1983.

J. Rodríguez and J. Sigarreta, Bounds on Gromov hyperbolicity constant in graphs, Proceedings Indian Acad. Sci. (Mathematical Sciences), pp.53-65, 2012.
DOI : 10.1007/s12044-012-0060-0

M. A. Soto-gómez, Quelques propriétés topologiques des graphes et applicationsàapplicationsà internet et aux réseaux, 2011.

K. Verbeek and S. Suri, Metric embedding, hyperbolic space, and social networks, Annual Symposium on Computational Geometry (SCG), pp.501-510, 2014.

H. Wu, G. Lu, D. Li, C. Guo, and Y. Zhang, MDCube, Proceedings of the 5th international conference on Emerging networking experiments and technologies, CoNEXT '09, pp.25-36, 2009.
DOI : 10.1145/1658939.1658943

Y. Wu and C. Zhang, Hyperbolicity and chordality of a graph, The Electronic Journal of Combinatorics, vol.18, issue.1, p.43, 2011.

W. Xiao, W. Chen, M. He, W. Wei, and B. Parhami, Biswapped Networks and Their Topological Properties, Eighth ACIS International Conference on Software Engineering, Artificial Intelligence, Networking, and Parallel/Distributed Computing (SNPD 2007), pp.193-198, 2007.
DOI : 10.1109/SNPD.2007.217

W. Xiao, H. Liang, and B. Parhami, A CLASS OF DATA-CENTER NETWORK MODELS OFFERING SYMMETRY, SCALABILITY, AND RELIABILITY, Parallel Processing Letters, vol.22, issue.04, pp.22-2012
DOI : 10.1142/S0129626412500132